# SDR AUS20031048

- Difficulty date: October 13, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) COCKPIT VOICE RECORDER BULK ERASE FUNCTION INOPERATIVE. FOUND DURING INSPECTION IAW AD/REC/1 REQUIREMENT 2.
